Research Repository

Items where Author is "Grahovski, G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Gerdjikov, V and Grahovski, G and Mikhailov, A and Valchev, T (2012) 'On soliton interactions for the hierarchy of a generalised Heisenberg ferromagnetic model on SU(3)/S(U(1)×U(2)) symmetric space.' Journal of Geometry and Symmetry in Physics, 25 (MARCH). 23 - 55. ISSN 1312-5192

Grahovski, G and Ivanov, R (2009) 'Generalised fourier transform and perturbations to soliton equations.' Discrete and Continuous Dynamical Systems - Series B, 12 (3). 579 - 595. ISSN 1531-3492

Condon, M and Grahovski, G and Deschrijver, D (2008) 'Causal and stable reduced-order model for linear high-frequency systems.' Electronics Letters, 44 (14). 843 - 844. ISSN 0013-5194

This list was generated on Sun Aug 9 13:13:51 2020 BST.